Your tolerance has gone sky high...You need to get that dose worked down further..Something to keep in mind is valium at some point can cause "blackouts", and I don't mean going unconscious..I mean functioning, doing things, with no memory what so ever of where you may have gone or what you may have done...I know..It happened to me..
Your 22,have youth on your side, so start exercising vs taking valium for your stress. You may find that alot of the anxiety is a creation of your mind or a fear of "how can I get by without them?"..
HI you need to taper off that stuff slowly the lower the dose the slower you go it should be supervised by a doctor if you dont do it right you risk seizures this is nothing to just try and wing it at and I agree with Dav your tolerance is sky high please seek help this is beyond the scope of a home detox..........Gnarly
Can I not take something like xanax instead and simply stop the valium right now, then taper the xanax as i have tried with a doctors help to ta[er but failed. I said I took 100MG last night, after that I had a break down and cried for no reason and ate 200MG.. I last took valium about 16 hours ago and I feel ok, not depressed or anything, functioning fine in fact. I have had to go and get a load of photographs printed out that I was commissioned to do.
Xanax has a lot shorter half life than valium and is a lot stronger I wouldn't suggest xanax I am not a Dr but I think that would be more harmful. How long have u been on such a high does 400 mg how many pills is that
well I took 400MG around christmas, that is 40 10MG valiums. I was tapering down like I said, but hvae never gotten past 70MG a day,
Dr Ashton, the benzo expert advises valium to taper off all other benzos as it has the longest half life. It seems that your problem is sticking to a taper & perhaps you are tapering too quickly. You may want to check out http://www.benzo.org.uk/manual/bzsched.htm
Going back up & down with your dose is only confusing your receptors & making it harder. Do you have someone you trust who could hold your pills, although you would also need to make a firm commitment not to visit the pharmacy for more.
Benzo tapering is tough as it does take the benzo receptors some time to recover. As others have said you need to find some healthier ways to deal with your distress such as exercise. Your meditation practice should also help to increase GABA levels.
well I last took valium about 36 hours ago and I do not feel that bad to be honest. My head is a bit 'spinny', but I did get drunk last night. I took however xanax yesterday, 10MG, today I plan to take maybe 5-7MG with no valium. I have tried to taper myself and with a doctor, but failed, so I am going to simply stop all together with the valium despite the talk of withdraws or seizures etc, people have said, 'oh with your dose if you go without valium for 24 hours or more you will end up either in hospital or dead, I am fine...
Well...the alcohol and the xanax covered you from having a seizure. Alcohol works on the same receptors in your brain. Are you saying you're going to stop everything now;xanax and valium? I hope not. You will,most likely,have a seizure. It all must be tapered. Get with a doctor about this,okay?
All the best--
I shall keep taking the xanax and drink a little every night, I only 2 large bottles of beer a night, but every night. I cannot get a good doctor where I am, I can however taper the xanax. I understand what a seizure is, but is it really that dangerous?
Hey dude you rolling dice here you cant predict a seizure just because you dident have one yesterday dosent mean you wont have one today please take our advise and get a doctor involved this is beound the scope of a home detox or we would tell you how to do it
we do detoxes all the time but there comes a time where someones life is in danger and your at that point and will be for quit some time in the near future it just ant worth the risk
and dont mix benzo's and alcohol ...a lot of famous rock stars are dead to that combo
good luck and God bless......Gnarly
I really do not have the finances to fund a slow taper, the doctors close to me do not really appreciate the severity that you speak of. Surely if I taper of xanax i will be okay? I am not 'bigging' myself up here, but I have always had high tolerances to drugs and I have mixed alcohol and benzos every day for about 10 weeks now, as you know at one point 400MG valium with maybe a bottle of wine and a bottle of beer.
Are there any signs of an oncoming seizure?
There are no forewarnings of a seizure, the first one you have may be minor or massive. Of course, you may be lucky but as Gnarly says, it's a crap shoot.
If you stick to your plan to taper the Xanax, this will be safer, however the more you switch between doses & drugs, the greater the risk that your benzo receptors will respond unfavourably. It's also true that combinations of nervous system depressants, (benzos & booze) can be fatal.
thanks for the input guys. I am sticking to my xanax plan and yesterday I took 8MG, so today either 6-7, I have not decided yet. Starting to get symptoms of withdraw though, but hye, this is the problem I caused for myself and it is a problem I have to sort out myself!
just be careful do u have anybody that can check in you or do u live with anybody I have heard people have seizures on a lot smaller doses of benzos than u r on I have noticed some shaking and twiching from just. As little as 1 to 2 mg difference in benzos while trying to cut back is this a warning of a seizure I dnt know but everybody is different
Back in the stupid days of my youth I stopped taking the benzos which I had a serious thing for at the time and ended up having 3 seizures in a 2 day period, and my dose was nowhere near as high as yours. This is not to be taken lightly, I had a friend who always slept on his stomach and suffocated to death in his pillow during a seizure. You must reduce this extremely high dose before stopping or you are taking a huge risk. As for can you tell it's coming on, with the 2nd and 3rd seizure I did have some involuntary arm and leg twitching in the hours leading up to them. It's a very weird sensation like electrical activity misfiring in your brain. Very scary stuff. Be careful!
I hope you make it through safely!! I'm so worried about you.
Please don't take this the wrong way, but I thought we weren't allowed to give tapering advice here?? Am I misunderstood?
You are right as we are not to be giving tapering advice. The OP is just stating the doses he is taking. Hope this made sense! sara
I in fact sleep on my stomach and always have, maybe a little to the side but anyway on my front the same. It is weird, I always wake up with a sort of shock, like in the movie 28 days later when the guy wakes up in hospital not knowing what has happened.
I have had muscle spasms before taking benzos, you can sit there and feel your arm or leg or something twitching over and over. I have also has them during my benzo binge so I don't know what to think there....
Why can you ot give tapering advice on here... if it helps somebody to stop in a decent and safe manner, what is the problem with that>?
Sometimes the advice isn't safe or decent. I will tell you, it sounds like you're dropping too quickly on the benzos. Slow and easy wins the race here!
We dont give out tapering schedules as we dont know any of the medical issues that one may have. We can recommend OTC meds or supplements but also have to be careful with that as there are interactions with those also. We are mainly here for the emotional support.
Hey dude how you feeling??? at the rate you been tapering you got to be feeling it. im realy consired that your doing this on your own it gets more dangerous in the lower doses you brein is looking for the big fix and your not giving it to it.please consult a doctor for help doing this it is the only real advise we can give it sure beets going into a seizure and you never know quit how your going to come out of one of them.....I have been addicted to benzo's myself ad its ruff to come off them even under a doctors care and the best of conditions. I think you have only hit the tip of the iceberg ahead please take or advise your life may depend on it good luck and God bless.....Gnarly
vicki 595 is so right, you need to taper very ,very slowly. especially with xanax as was said in an earlier post it has a shorter half life, and drs do use vallium to taper off benzos.
if you lower the doses by a tiny amount each week , the withdrawals will be minimal.
this is how my doctor got me to do when i was in your situation, it took a long time but i got there and doing it this way helped me to stay off benzos. i kept a record of my doses so i didnt get muddled and helped me not to take erratic doses, as thats no good for you, i really wish you well!
I have been waking up feeling cold and feverish for about 20 minutes each morning, but this morning I woke up shivering and shaking, feeling as if I may be sick, so I took 6MG of xanax straight away. Maybe I have tapered too fast, I don't know